I was on birth control for a little over a month and had sex without a condom. I felt fine but got freaked out a couple days later so I took plan B cause on the back it said up to 5 days. Now it's been about a month and my breast are tender,my stomach seems bigger,bloated and hard. And I have white discharge. Could I be pregnant? Or am I still having side effects from all the hormones?
Why oh why did you take Plan b!? You were perfectly protected by the Pill if you had been on it a month. After seven days on the pill, you are 98-99.9% protected from pregnancy. Condoms, at this point, are to protect you against STD only. Plan b is only 80% effective so why would you use that when you were 99% protected by the Pill? You are just having side effects of all the hormones, keep taking your birth control pills. You should be back to normal in a cycle or two. DO NOT use Plan b or emergency contraceptives while you are on the Pill!!
Taking plan B was nt necessary my dear,even if u say ur tommy was getting bigger is it a 3days after sex dat will make d baby big for ur tommy to be big?U need to be carefull nd since u are already on birth control pill please remain on it else u give urself unecessary tension
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2014 • 2 answers
Posted 30 Mar 2015 • 1 answer
Posted 3 Aug 2016 • 1 answer
Posted 14 Oct 2016 • 2 answers
Posted 30 Apr 2017 • 1 answer